# SDR SWIA2021090360637

- Difficulty date: April 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA66797-670-53-11-1659 703SK MXCODEID54914-PR - SUSPECT CRACK FOUND ON THE SKIN BELOW THE LT TRU DOOR LOWER AFT CORNER. COMPLIED WITH  TEMPORARY REPAIR PER REO 670-53-11-1659 REV-- DATE 2021-02-23.  PERMANENT REPAIR WITHIN 300 FLIGHT HOURS DUE BY TAT 45769.2, PART NUMBER:   - , SERIAL NUMBER: 10139, POSITION:    ( C-CHECK RO 8/31/2021)   COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA66797-670-53-11-1659 703SK MXCODEID54914-PR - SUSPECT CRACK FOUND ON THE SKIN BELOW THE LT TRU DOOR LOWER AFT CORNER. COMPLIED WITH  PERMANENT REPAIR  IAW REO 670-53-11-1706-REV-- DATED 2021-06-27.  FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
